Items where Division is "College of Science > School of Mathematics and Physics" and Year is 2002

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Keywords | Item Type | No Grouping
Jump to: K | M | P | S
Number of items: 4.

K

Khukhro, E. I. (2002) Finite groups of bounded rank with an almost regular automorphism of prime order. Siberian Mathematical Journal, 43 (5). pp. 955-962. ISSN 0037-4466

M

Mattarei, S. (2002) The orders of nonsingular derivations of modular Lie algebras. Israel Journal of Mathematics, 132 (1). pp. 265-275. ISSN 0021-2172

P

Parry, A. O. and Greenall, M. J. and Wood, A. J. (2002) Wedge covariance for two-dimensional filling and wetting. Journal of Physics: Condensed Matter, 14 (6). pp. 1169-1198. ISSN 0953-8984

S

Smith, Alexander and Mainwood, Alison and Watkins, Matthew (2002) The kinetics of the capture of nitrogen by nickel defects in diamond. Diamond and Related Materials, 11 (3-6). pp. 312-315. ISSN 0925-9635

This list was generated on Thu Mar 21 02:53:18 2019 GMT.